Alert archive / Tennessee / Flash Flood Warnings in 2018

Flash Flood Warning 7, NWS Morristown, TN

May 31, 2018Scott County, Tennessee

NWS Morristown, TN issued this flash flood warning at May 31, 2018, 6:59 PM EDT for Scott County, Tennessee. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 6:59 PM EDT (22:59 UTC)
Expired
May 31, 2018, 11:00 PM EDT
In force
4 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

County Scott County, TN

The radar

The Knoxville radar (KMRX), 98 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 7:46 PM EDTFLASH FLOODHuntsville, TNHIGHWAY 63 HAS HIGH WATER OVER THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1202 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

401 
WGUS54 KMRX 312259
FFWMRX
TNC151-010100-
/O.NEW.KMRX.FF.W.0007.180531T2259Z-180601T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
659 PM EDT THU MAY 31 2018

The National Weather Service in Morristown has issued a

* Flash Flood Warning for...
  Scott County in east Tennessee...

* Until 900 PM EDT.

* At 658 PM EDT, Doppler radar indicated heavy rain across the warned
  area. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Oneida, Huntsville, Helenwood, Winfield, Smokey Junction, Honey
  Creek State Park, Robbins, Big South Fork National Park, Ketchen,
  Norma, Elgin, Slick Rock and Rugby State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3659 8426 3653 8425 3651 8426 3651 8433
      3647 8434 3646 8435 3642 8435 3638 8431
      3639 8433 3628 8433 3626 8438 3624 8438
      3636 8469 3637 8470 3641 8466 3644 8469
      3650 8471 3660 8478

$$

DGS
2 follow-up statements
839 
WGUS74 KMRX 312359
FFSMRX

Flash Flood Statement
National Weather Service Morristown TN
759 PM EDT THU MAY 31 2018

TNC151-010100-
/O.CON.KMRX.FF.W.0007.000000T0000Z-180601T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott TN-
759 PM EDT THU MAY 31 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SCOTT COUNTY...

At 757 PM EDT, local law enforcement reported flooded roads in Scott 
County. Up to two inches of rain have already fallen. Flash flooding 
is occurring or will begin soon.

Some locations that will experience flooding include...
Oneida, Huntsville, Helenwood, Winfield, Smokey Junction, Honey Creek
State Park, Robbins, Big South Fork National Park, Ketchen, Norma,
Elgin, Slick Rock and Rugby State Park.

Another line of thunderstorms with heavy rain is approaching from 
the west. Additional rainfall amounts of one to two inches are 
possible in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 3659 8426 3653 8425 3651 8426 3651 8433
      3647 8434 3646 8435 3642 8435 3638 8431
      3639 8433 3628 8433 3626 8438 3624 8438
      3636 8469 3637 8470 3641 8466 3644 8469
      3650 8471 3660 8478

$$

DGS
403 
WGUS54 KMRX 010054
FFWMRX
TNC151-010300-
/O.EXT.KMRX.FF.W.0007.000000T0000Z-180601T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
854 PM EDT THU MAY 31 2018

The National Weather Service in Morristown has extended the

* Flash Flood Warning for...
  Scott County in east Tennessee...

* Until 1100 PM EDT.

* At 852 PM EDT, local law enforcement reported flooding across the 
  warned area. Up to two inches of rain have already fallen, and 
  additional heavy rain is approaching. Flash flooding is already 
  occurring.

* Some locations that will experience flooding include...
  Oneida, Huntsville, Helenwood, Winfield, Smokey Junction, Honey
  Creek State Park, Robbins, Big South Fork National Park, Ketchen,
  Norma, Elgin, Slick Rock and Rugby State Park.

Additional rainfall amounts around one inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3659 8426 3653 8425 3651 8426 3651 8433
      3647 8434 3646 8435 3642 8435 3638 8431
      3639 8433 3628 8433 3626 8438 3624 8438
      3636 8469 3637 8470 3641 8466 3644 8469
      3650 8471 3660 8478

$$

DGS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at May 31, 6:14 PM EDT, 45 minutes earlier.

Area forecast discussion, May 31, 6:14 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
614 PM EDT Thu May 31 2018

.DISCUSSION...Quick update to the forecast to raise POPs quite a
bit than what was previously forecast. Areas along and north of
I-40 raised to categorical and just south of I-40 raised to
likely. This is all to account for the showers and storms
currently seen on radar. Also raised QPF quite a bit for these
areas as well, generally around half an inch for most places. Some
areas will see more and some less. Storms not overly strong at
this hour. However, still a threat for isolated wind damage and
flooding as some of these storms have moderate to heavy rainfall.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             71  86  70  87 /  50  60  60  20
Knoxville McGhee Tyson Airport, TN  70  84  69  87 /  80  60  60  40
Oak Ridge, TN                       70  84  69  87 /  80  60  40  30
Tri Cities Airport, TN              66  81  65  81 /  80  60  60  50

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

SR
Hazardous weather outlook, May 31, 3:22 PM EDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
322 PM EDT Thu May 31 2018

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-011930-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
322 PM EDT Thu May 31 2018 /222 PM CDT Thu May 31 2018/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Strong to marginally severe storms will be possible this afternoon
across the Southern Appalachians. The main impacts with these
storms will be damaging winds and hail up to quarter size. Heavy
downpours on an already saturated ground will lead to areas of
localized flash flooding, especially in areas of poor drainage.

Another round of showers and storms will move in late tonight into
early Friday morning. The threats with these storms will once
again be damaging winds and hail up to quarter size. Best chances
for severe weather this evening will be north of I-40 and west of
I-75. Heavy rainfall will once again lead to the possibility of
localized flash flooding, especially in areas of poor drainage.

A flood warning remains in effect for areas in southwest North
Carolina along the Hiawasse River and associated tributaries
related to the higher than normal dam release from Lake Chatuge.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Showers and thunderstorms will move across the forecast area
Friday afternoon into Friday night. Some strong to severe storms
could occur, especially north of the Knoxville area, Friday
evening. Damaging winds would be the main concern, with some hail
possibly occurring as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation maybe needed this afternoon and evening.

In the hours before

Special weather statement, May 31, 1:53 PM EDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Morristown TN
153 PM EDT THU MAY 31 2018

TNZ081>086-099>101-311830-
Sequatchie TN-Rhea TN-Bledsoe TN-West Polk TN-Northwest Monroe TN-
Bradley TN-Hamilton TN-Meigs TN-McMinn TN-
153 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RHEA...NORTHERN
BRADLEY...EASTERN SEQUATCHIE...SOUTHWESTERN BLEDSOE...NORTHWESTERN
POLK...MEIGS...MCMINN...SOUTHWESTERN MONROE AND NORTHEASTERN HAMILTON
COUNTIES UNTIL 230 PM EDT/130 PM CDT/...

At 152 PM EDT/1252 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southwest of
Sweetwater to 7 miles north of Charleston to 9 miles south of Dayton
to near Pikeville. Movement was southeast at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Cleveland, Athens, Dayton, Sweetwater, Dunlap, Madisonville,
Pikeville, Decatur, Benton, Soddy-Daisy, Etowah, Lakesite,
Charleston, East Cleveland, Englewood, Graysville, Tellico Plains,
Niota, Calhoun and Flat Top Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3521 8539 3540 8542 3563 8536 3566 8532
      3553 8504 3557 8478 3560 8448 3538 8420
      3526 8435 3513 8453
TIME...MOT...LOC 1752Z 328DEG 14KT 3551 8451 3539 8476 3537 8507 3556
8525

05/MA
Special weather statement, May 31, 2:28 PM EDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Morristown TN
228 PM EDT THU MAY 31 2018

NCZ060-061-TNZ081>087-098>102-311900-
Clay NC-Cherokee NC-Sequatchie TN-Northwest Monroe TN-Marion TN-
Rhea TN-Bledsoe TN-West Polk TN-East Polk TN-Southeast Monroe TN-
Bradley TN-Hamilton TN-Meigs TN-McMinn TN-
228 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...CLAY...SOUTHWESTERN
RHEA...BRADLEY...SOUTHEASTERN SEQUATCHIE...SOUTHWESTERN BLEDSOE...
POLK...SOUTHWESTERN MEIGS...MCMINN...EASTERN MARION...MONROE AND
HAMILTON COUNTIES UNTIL 300 PM EDT/200 PM CDT/...

At 228 PM EDT/128 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 14 miles southeast of
Madisonville to near Cleveland to 7 miles north of Soddy-Daisy.
Movement was southeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Chattanooga, Cleveland, Athens, Dayton, Dunlap, Madisonville,
Andrews, Murphy, Benton, Ducktown, Hayesville, Soddy-Daisy, Signal
Mountain, Etowah, Walden, Lakesite, Charleston, Ridgeside, Harrison
and East Cleveland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3499 8556 3546 8541 3549 8485 3557 8421
      3539 8401 3531 8404 3524 8401 3522 8396
      3525 8385 3499 8356
TIME...MOT...LOC 1828Z 307DEG 28KT 3535 8421 3520 8479 3536 8514

05/MA
Special weather statement, May 31, 3:01 PM EDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Morristown TN
301 PM EDT THU MAY 31 2018

NCZ060-061-TNZ086-087-099>102-311945-
Clay NC-Cherokee NC-West Polk TN-Northwest Monroe TN-East Polk TN-
Southeast Monroe TN-Bradley TN-Hamilton TN-
301 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...WESTERN CLAY...
SOUTHERN BRADLEY...POLK...SOUTHEASTERN MONROE AND SOUTHEASTERN
HAMILTON COUNTIES UNTIL 345 PM EDT...

At 301 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles west of Town Of Santeetlah to near
Ducktown to 8 miles southeast of Wildwood Lake to 6 miles northwest
of Cohutta. Movement was southeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Chattanooga, Andrews, Murphy, Ducktown, Wildwood Lake, South
Cleveland, Collegedale, Tellico Plains, William L. Davenport Refuge,
Waterville, Big Frog Mountain, Parksville, Red Clay State Park,
Copperhill, Flint Springs, Archville, Brasstown, Culberson, Ooltewah
and Apison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3499 8509 3508 8517 3511 8485 3518 8450
      3551 8413 3542 8401 3531 8404 3523 8400
      3522 8396 3526 8380 3519 8372 3515 8373
      3515 8369 3498 8394
TIME...MOT...LOC 1901Z 314DEG 20KT 3529 8409 3508 8441 3498 8479 3502
8504

05/MA
Local storm report, May 31, 4:44 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
444 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     HAYESVILLE              35.05N 83.82W
05/31/2018                   CLAY               NC   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE COUNTY.

&&

DGS
Special weather statement, May 31, 5:28 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Morristown TN
528 PM EDT THU MAY 31 2018

TNZ015>017-VAZ005-006-008-312230-
Sullivan TN-Hancock TN-Hawkins TN-Washington VA-Scott VA-Russell VA-
528 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR SULLIVAN...HAWKINS...HANCOCK...
SOUTHERN RUSSELL...SOUTHERN SCOTT AND WASHINGTON COUNTIES AND THE
CITY OF BRISTOL UNTIL 630 PM EDT...

At 528 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Allison Gap to near Sneedville. Movement
was southeast at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Kingsport, Bristol Tn, Bristol Va, Abingdon, Rogersville, Gate City,
Sneedville, Surgoinsville, Weber City, Spurgeon, Colonial Heights,
Walnut Hill, Oak Grove, Gray, Church Hill, Mount Carmel, Bluff City,
Glade Spring, Damascus and Bulls Gap.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3642 8241 3643 8240 3644 8267 3638 8275
      3633 8294 3624 8307 3653 8340 3660 8315
      3659 8299 3664 8296 3693 8183 3679 8170
      3666 8163
TIME...MOT...LOC 2128Z 310DEG 18KT 3691 8186 3652 8330

DGS
Special weather statement, May 31, 6:16 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Morristown TN
616 PM EDT THU MAY 31 2018

TNZ016>018-042>047-VAZ008-312315-
Sullivan TN-Washington TN-Northwest Greene TN-Northwest Carter TN-
Southeast Carter TN-Southeast Greene TN-Unicoi TN-Hawkins TN-
Johnson TN-Washington VA-
616 PM EDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR SULLIVAN...SOUTHERN HAWKINS...
WASHINGTON...GREENE...UNICOI...JOHNSON...CARTER AND SOUTHEASTERN
WASHINGTON COUNTIES UNTIL 715 PM EDT...

At 616 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Rogersville to near Whitetop.
Movement was southeast at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Greeneville, Elizabethton,
Erwin, Mountain City, Jonesborough, Tusculum, Banner Hill, Central,
Midway, Pine Crest, Colonial Heights, Gray, Oak Grove, Hampton,
Spurgeon, Walnut Hill and Unicoi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3659 8168 3653 8171 3647 8170 3640 8174
      3634 8171 3634 8177 3636 8179 3634 8184
      3630 8191 3620 8198 3615 8219 3616 8222
      3613 8225 3614 8229 3604 8261 3607 8264
      3601 8275 3632 8314 3671 8166 3664 8161
TIME...MOT...LOC 2216Z 308DEG 23KT 3632 8301 3667 8165

DGS

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 12:26 PM EDTSpecial Weather StatementMRXBledsoe, Rhea49 min
May 31, 1:14 PM EDTSpecial Weather StatementMRXBledsoe, Meigs, Rhea46 min
May 31, 1:33 PM EDTAreal Flood AdvisoryMRXBledsoe, Meigs, Rhea3 hr
May 31, 1:53 PM EDTSpecial Weather StatementMRXBledsoe, McMinn, Meigs, Sequatchie37 min
May 31, 1:59 PM EDTAreal Flood AdvisoryMRXMarion3 hr
May 31, 2:28 PM EDTSpecial Weather StatementMRXBradley, Hamilton, McMinn, Monroe, Polk, Sequatchie32 min
May 31, 2:47 PM EDTAreal Flood AdvisoryMRXBradley, McMinn, Monroe, Polk3 hr
May 31, 2:55 PM EDTAreal Flood WarningMRXBledsoe, Meigs, Rhea3 hr
May 31, 3:01 PM EDTSpecial Weather StatementMRXPolk44 min
May 31, 3:16 PM EDTAreal Flood WarningMRXBradley, Hamilton, Polk89 min
May 31, 5:17 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott43 min
May 31, 5:28 PM EDTSpecial Weather StatementMRXHancock, Hawkins, Sullivan62 min
May 31, 5:52 PM EDTSevere Thunderstorm WarningMRXCampbell, Scott53 min
May 31, 6:16 PM EDTSpecial Weather StatementMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington59 min
May 31, 6:24 PM EDTAreal Flood AdvisoryMRXCampbell, Scott2 hr
May 31, 6:29 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Hancock, Hawkins46 min
May 31, 6:32 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Union58 min
May 31, 6:36 PM EDTSevere Thunderstorm WarningMRXGreene, Unicoi, Washington54 min
May 31, 6:47 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson43 min
May 31, 7:03 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson, Knox31 min
May 31, 7:21 PM EDTSpecial Weather StatementMRXSevier39 min
May 31, 7:27 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Jefferson48 min
May 31, 7:49 PM EDTAreal Flood AdvisoryMRXCocke, Greene116 min

Nearby

Flash Flood Warnings in Tennessee, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.